Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Matrices over polynomial rings


Author: David Lissner
Journal: Trans. Amer. Math. Soc. 98 (1961), 285-305
MSC: Primary 16.48
DOI: https://doi.org/10.1090/S0002-9947-1961-0122839-2
MathSciNet review: 0122839
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. G. Northcott, Ideal theory, Cambridge Tracts in Mathematics and Mathematical Physics, No. 42, Cambridge, at the University Press, 1953. MR 0058575
  • [2] Jean-Pierre Serre, Faisceaux algébriques cohérents, Ann. of Math. (2) 61 (1955), 197–278 (French). MR 0068874, https://doi.org/10.2307/1969915
  • [3] C. S. Seshadri, Triviality of vector bundles over the affine space 𝐾², Proc. Nat. Acad. Sci. U.S.A. 44 (1958), 456–458. MR 0102527
  • [4] B. L. van der Waerden, Modern Algebra. Vol. I, Frederick Ungar Publishing Co., New York, N. Y., 1949. Translated from the second revised German edition by Fred Blum; With revisions and additions by the author. MR 0029363
  • [5] -, Modern algebra, Vol. II, New York, Frederick Ungar Publishing Co., 1950.
  • [6] Paul Dubreil, Quelques problèmes d’algèbre liés à la théorie des demi-groupes, Colloque d’algèbre supérieure, tenu à Bruxelles du 19 au 22 décembre 1956, Centre Belge de Recherches Mathématiques, Établissements Ceuterick, Louvain; Librairie Gauthier-Villars, Paris, 1957, pp. 29–44 (French). MR 0104746

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.48

Retrieve articles in all journals with MSC: 16.48


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0122839-2
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society